Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

OPTIONAL STOPPING FOR DENUMERABLE TIME MARTINGALES IN UNIVERSAL SEMIFIELDS

ŞTEFAN P. NICULESCU
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 24 (72), No. 2 (1980), pp. 163-166
Stable URL: http://www.jstor.org/stable/43681645
Page Count: 4

You can always find the topics here!

Topics: Martingales, Stopping distances, Mathematics, Boolean data, Probability theory
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
OPTIONAL STOPPING FOR DENUMERABLE TIME MARTINGALES IN UNIVERSAL SEMIFIELDS
Preview not available

Abstract

In the context of the theory of probability in universal semifields of Sarymsakov (1976) we derive a result similar to the classical Doob's System Theorem for denumerable time martingales. An application is also given.

Page Thumbnails

  • Thumbnail: Page 
[163]
    [163]
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166